# SDR HALA20230925206

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 36,229 hours, 5,688 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,234 hours, 5,689 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE NUMBER 2 FUEL LEAK. REMOVED AND REPLACED ENGINE NUMBER TWO FUEL PUMP PER AMM 73-12-41-000-801-A AND 73-12-41-400-801-A. OPS CHECK AND LEAK CHECK GOOD. AIRCRAFT OK FOR SERVICE
